# SDR DALA2025072505607

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 34,123 hours, 13,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7781310) EMERGENCY LIGHT BATTERY PACK NEEDS REPLACED M1676. LIGHTS TURNED OFF AFTER ONE MINUTE. REMOVED AND REPLACED BATTERY PACK AT M1676 PER B737 AMM 33-51. OPS CHECK GOOD.
